Complutense University Library

Polynomial translation moduies and Casimir invariants

Abellanas, L. and Martínez Alonso, Luis and Martínez Ontalba, Celia (1993) Polynomial translation moduies and Casimir invariants. Journal of physics A: Mathematical and general, 26 (5). pp. 225-227. ISSN 0305-4470

[img] PDF
Restricted to Repository staff only until 2020.

164kB

Official URL: http://iopscience.iop.org/0305-4470/26/5/009/pdf/0305-4470_26_5_009.pdf

View download statistics for this eprint

==>>> Export to other formats

Abstract

We give a positive answer to a question about the existence of any direct link between two apparently unrelated facts for a specific family of solvable Lie algebras: the structure of their modules of functions on one side, and the algebraic form of their Casimir invariants on the other.

Item Type:Article
Uncontrolled Keywords:cohomology group; translation modules; Lie algebras of first-order differential operators; solvable Lie algebras; Casimir invariants
Subjects:Sciences > Mathematics > Algebra
ID Code:16840
Deposited On:24 Oct 2012 09:03
Last Modified:07 Feb 2014 09:36

Repository Staff Only: item control page